I paid a visit to my local paramedics this weekend. Well, actually they came to me. They’re really nice that way. And then, they really pimped my ride. Cool!! Sirens and flashing lights…. The whole “life and death” act.
The ambulance trip was a real heart-stopper. Driving like a maniac. I thought I would die.
Little stroke, which I thought was indigestion. Nervous, but strangely not frightened. Chatting up the medics. Abdominal pain from stem to sternum. Big hole in my field of vision. TEA. Temporary Esthemic Attack. [‘m in no mood to quibble over spelling].
MRI, or whatever, negative. “You can go now,” the nurse says. My coumadin level off the chart. Normal; 4.5. Last night, 9. Too thin, the blood. Incredible weakness, dizziness, tiredness. Breathlessness.
Now. What to do?
Stop taking the coumadin for five days. Re-test the blood. Coumadin stable for over thirty years. Scary to stop. My lifeline. Scary to do without.
That’s easy for you to say.
- Medication (mycerebellarstrokerecovery.com)
- EMR liability needs to go further than just the physician (kevinmd.com)
- Why Coumadin is given in the evening or night? (sajerosablog.wordpress.com)
- waiting is the hardest parts (subjunctivecollapse.com)